ive been on geodon... about a lil over a year and in the residental im in they wont give me a direct connection about stopping meds.. im also on cogentin with geodon and zoloft. so i brought it upon myself to cut cold turkey.. i have been off since sat... its now tues. ivebeen experiencing dizziness and other feelings.. what does stopping geodon cold turkey do to you?
Be careful, it is not suggested to quit antidepressants cold turkey, I have done it about a year and a half I got so frustrated because none of the meds that I have tried to that point worked and I said the hell with it. I quit the meds and I quit the doctor, two weeks later they have to put me in a psichward under suicide watch.
Since then I never tried to do that again.
Be very careful.and go back on the geodon and come off slowly tapering in half in 2 or 3 weeks. I came off in 3 days 40mg and it threw me into chronic anxiety with tremors and quivers I still have today. Don't take a chance and stay cold turkey. It causes temors and chronice insomina when you get off it after more thana week. or even less...Please beware what geodon does. It is a highly potent drug. songwriterdelta. Go a websighte The Road Back and read it quickly about sudden withdrawal from such a drug.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.